Skip to main content

Actifedain syrup

Actifedain syrup
Generic Name: Actifedain syrup Dosage Form: Oral Category: Elixir/ Suspension/ Syrup Packaging: 100 ml

Clears blocked and runny noses
Each 5ml contains

Triprolidine hydrochloride BP 1.25mg Pseudoephedrine Hydrochloride BP 30 mg.

Indications:
this combination medication contains decongestant and antihistamine, prescribed for itchy, watery eyes, sneezing
and runny or stuffy nose caused by hay fever,
allergies and common cold. It blocks histamine's action and shrinks blood vessels in the nasal passages.

The information provided above is general in nature and for informational purposes only. It is NOT a substitute for the advice of your doctor. You must always consult your healthcare professional before starting any medication/supplementation program.
Keep out of reach of children.